Notre Dame Journal of Formal Logic

A Hyperimmune Minimal Degree and an ANR 2-Minimal Degree

Mingzhong Cai


We develop a new method for constructing hyperimmune minimal degrees and construct an ANR degree which is a minimal cover of a minimal degree.

Article information

Notre Dame J. Formal Logic, Volume 51, Number 4 (2010), 443-455.

First available in Project Euclid: 29 September 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03D28: Other Turing degree structures

minimal degrees n-minimal degrees array nonrecursive tree systems


Cai, Mingzhong. A Hyperimmune Minimal Degree and an ANR 2-Minimal Degree. Notre Dame J. Formal Logic 51 (2010), no. 4, 443--455. doi:10.1215/00294527-2010-028.

Export citation


  • [1] Cai, M., and R. A. Shore, "Domination, forcing, array nonrecursiveness and relative recursive enumerability", forthcoming.
  • [2] Cooper, S. B., "Minimal degrees and the jump operator", The Journal of Symbolic Logic, vol. 38 (1973), pp. 249--71.
  • [3] Downey, R., C. G. Jockusch, and M. Stob, "Array nonrecursive degrees and genericity", pp. 93--104 in Computability, Enumerability, Unsolvability, vol. 224 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, 1996.
  • [4] Jockusch, C. G., "The degrees of hyperhyperimmune sets", The Journal of Symbolic Logic, vol. 34 (1969), pp. 489--93.
  • [5] Jockusch, C. G., and D. B. Posner, "Double jumps of minimal degrees", The Journal of Symbolic Logic, vol. 43 (1978), pp. 715--24.
  • [6] Kumabe, M., and A. E. M. Lewis, "A fixed point free minimal degree", Bulletin of the London Mathematical Society, forthcoming.
  • [7] Lerman, M., Degrees of Unsolvability. Local and Global Theory, vol. 11 of Perspectives in Mathematical Logic, Springer-Verlag, Berlin, 1983.
  • [8] Lewis, A. E. M., "$\Pi_1^0$" classes, strong minimal covers and hyperimmune-free degrees", Bulletin of the London Mathematical Society, vol. 39 (2007), pp. 892--910.
  • [9] Miller, W., and D. A. Martin, "The degrees of hyperimmune sets", Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 14 (1968), pp. 159--66.
  • [10] Sacks, G. E., "A minimal degree less than $0'$", Bulletin of the American Mathematical Society, vol. 67 (1961), pp. 416--19.